Will they ever get any better or only get worse?
27 Jan 2010
I've been on Tamoxifen for 4 years now. Nothing is better now - except that I haven't relapsed with cancer! But - ugh - hot flashes and night sweats are horrible and seem to get worse over time, at least for me. They cause embarassment in public - and lack of sleep at night. Yeh, hot flashes are "part of the change and part of life" - but I've had chemo induced menopause, and I don't see ANYONE who is experiencing normal menopause having the same "kind" of hot flashes. I stopped taking my Tamoxifen to see if it would reverse - it didn't. I guess all you can do is stay postive that you're alive and try not to kill someone if they hurt your feelings about your temperature. I personally think it will never get better - even after the five years. Anyone more experienced than I with a more positive encouraging viewpoint?
15 Jun 2012
i've been taking tamoxifen for a year the heat flashes were all day and night getting worse daily, my doctor put me on xanax which is for anxiety, it also keeps my body cool, i have an appeite again, i haven't had a heat flash in 3 months, i take 1mg xanax 3 times a day, i was at the point were i was going to stop the tamoxifen, now i have no side effects at all, talk to your doctor about anxiety meds
- Tamoxifen Information for Consumers
- Tamoxifen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tamoxifen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Am interested if others have felt completely incapable of normal activities (such as sleeping and THINKING straight) while taking Tamoxifen - and if ...
1 answer • 27 Jan 2010
I have taken estradoil for many years. For the last 2 years I have had a major increase in hot flashes. My Dr. has changed dosages and different ...
1 answer • 8 Nov 2010
... growth? I am experiencing that in this past year. I have had a chronic cough,I am tired all the time, and hot flashes every day. I also bruise ...
2 answers • 20 Nov 2011
Tamoxifen Hexal - I don't really have a question, I read about a women who I wanted to help her, her
... heat flashes are getting worse and worse over this first year, and anxiety was high, don't listen to the answers i saw you had, i was having ...
1 answer • 14 May 2012
I am having weight gain and severe hot flashes from the Tamoxifen. Is there another medication available without these side effects?
2 answers • 5 Jun 2013